Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9152
Full metadata record
DC FieldValueLanguage
dc.contributor.authorJain, Manoj Kumar-
dc.contributor.authorJain R.K.-
dc.contributor.authorMohanty R.K.-
dc.date.accessioned2020-10-09T06:18:11Z-
dc.date.available2020-10-09T06:18:11Z-
dc.date.issued1991-
dc.identifier.citationNumerical Methods for Partial Differential Equations (1991), 7(3): 227-244-
dc.identifier.issn0749159X-
dc.identifier.urihttps://doi.org/10.1002/num.1690070303-
dc.identifier.urihttp://repository.iitr.ac.in/handle/123456789/9152-
dc.description.abstractWe present the fourth‐order finite difference methods for the system of 2D nonlinear elliptic equations using 9‐grid points on a square region R subject to Dirichlet boundary conditions. The method has been tested on viscous, incompressible 2D Navier‐Stokes equations. The numerical results show that the proposed methods produce accurate and oscillation‐free solutions for large Reynolds numbers. Copyright © 1991 Wiley Periodicals, Inc.-
dc.language.isoen_US-
dc.relation.ispartofNumerical Methods for Partial Differential Equations-
dc.titleFourth‐order difference methods for the system of 2D nonlinear elliptic partial differential equations-
dc.typeArticle-
dc.scopusid57225721930-
dc.scopusid26659438700-
dc.scopusid22938082300-
dc.affiliationJain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
dc.affiliationJain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
dc.affiliationMohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
dc.description.correspondingauthorJain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India-
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show simple item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.